# SDR JJBA20250711041

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERNAL STRUCTURE BTW FR 67-68 AND STR 4R-5R. CARGO DOOR MECHANISM MIDDLE ANGLE FOUND CRACKED.  RH INTERNAL STRUCTURE BTW FR 67-68 AND STR 4R-5R CARGO DOOR MECH MIDDLE ANGLE REPLACED ,
